# SDR C2XA09SH243

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 9,538 hours, 5,113 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: PAB042GH5016050
- Condition: Migrated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT GROUND SPOILER O/B HINGE I/B HAT BUSHING MIGRATED.  MAINTENANCE REMOVED AND REPLACED LT GROUND SPOILER O/B HINGE I/B HAT BUSHING IAW EMB-145XR EC5740-01152 REV B.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
